Asymptotic behaviour of the solutions of a strongly nonlinear parabolic problem
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 3 (1981) no. 2, pp. 113-127
Cet article a éte moissonné depuis la source Numdam
@article{AFST_1981_5_3_2_113_0,
author = {Herrero, M. A. and Vazquez, J. L.},
title = {Asymptotic behaviour of the solutions of a strongly nonlinear parabolic problem},
journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
pages = {113--127},
year = {1981},
publisher = {Universit\'e Paul Sabatier},
address = {Toulouse},
volume = {Ser. 5, 3},
number = {2},
mrnumber = {646311},
zbl = {0498.35013},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFST_1981_5_3_2_113_0/}
}
TY - JOUR AU - Herrero, M. A. AU - Vazquez, J. L. TI - Asymptotic behaviour of the solutions of a strongly nonlinear parabolic problem JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 1981 SP - 113 EP - 127 VL - 3 IS - 2 PB - Université Paul Sabatier PP - Toulouse UR - http://geodesic.mathdoc.fr/item/AFST_1981_5_3_2_113_0/ LA - en ID - AFST_1981_5_3_2_113_0 ER -
%0 Journal Article %A Herrero, M. A. %A Vazquez, J. L. %T Asymptotic behaviour of the solutions of a strongly nonlinear parabolic problem %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 1981 %P 113-127 %V 3 %N 2 %I Université Paul Sabatier %C Toulouse %U http://geodesic.mathdoc.fr/item/AFST_1981_5_3_2_113_0/ %G en %F AFST_1981_5_3_2_113_0
Herrero, M. A.; Vazquez, J. L. Asymptotic behaviour of the solutions of a strongly nonlinear parabolic problem. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 3 (1981) no. 2, pp. 113-127. http://geodesic.mathdoc.fr/item/AFST_1981_5_3_2_113_0/
